MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 CURVED INSERTER THD SHAFT; INSTRUMENT, HIP

ZIMMER BIOMET, INC. G7 CURVED INSERTER THD SHAFT; INSTRUMENT, HIP
Catalog Number 110003454
Medical Device Problem Codes Separation Failure (2547); Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 110010262, item name g7 osseoti multihole 48mm c, lot # 67130451.G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the cup threads were stuck to the inserter during insertion.The surgery was completed using another shell and inserter.The threads became damaged from the cup and inserter in the process of separating the devices after the procedure.There is no further information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; d9; g3; h2; h3; h4; h6.Visual examination of the returned products identified the shell has a visual nick at the top the threads.There are light scratches around the i.D.Surface.No other damage was noted during visual evaluation.The lead thread of the threaded shaft is fractured.No fractured pieces were returned for evaluation.The device shows signs of use with wear around the locking geometry features and within the large hex.The top surface has indentations.No other damage was noted during visual evaluation.This device has an approximate field age of 1 year.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint can be confirmed via the returned product evaluation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
G7 CURVED INSERTER THD SHAFT
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22056075
Report Number0001825034-2025-01469
Device Sequence Number14495997
Product Code PBI
UDI-Device Identifier00887868462528
UDI-Public(01)00887868462528(11)240328(10)094447
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110003454
Device Lot Number094447
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11.
Patient SexUnknown